Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Child had epilepsy. Cured after given encorate. Started severing and shaking teeth. Is it epilepsy mild attack?

hello sir , my son is 4 years old now he had two attcks of epilepsy at the age of 2 and 2 year 3 months and since then we gave him encorate twice a day for 1.5 yers we discontinued it 15 days abck as per doctors advise but unfortunately last night my son woke up and was shivering and his teeth we also shaking was a night mare or is it epilepsy mild attack............pls suggest wht we do ?
Asked On : Sun, 27 May 2012
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
In my opinion the withdrawal from the drug should have been tried after a seizure free interval of at least 3 years.even after this the withdrawal should be in gradually tapering doses each at an interval of 6 months.It may take upto 2 years more after a seizure free interval of 3 years.
Answered: Sat, 26 Apr 2014
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor